MathSciNet Relay Station
MathSciNet bibliographic data
MR2595960 35R11 (26A33 76R50)
Kadem, Abdelouhab; Baleanu, Dumitru Fractional radiative transfer equation within Chebyshev spectral approach. Comput. Math. Appl. 59 (2010), no. 5, 1865–1873.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement